# SDR COMA0760631

- Difficulty date: November 8, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 21,682 hours, 18,496 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5308 - EN ROUTE CVG-LGA RECEIVED FLAP FAIL MESSAGE.  DIVERTED TO JFK, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  COMPLIED WITH AD 2006-12-21 FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION, PARAGRAPH (G) 1, 2, 3 (A, B, C) FLAP SYSTEM WAS RESET WITH NO FURTHER MESSAGES.
